Statistics from Altmetric.com
If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.
- respiratory tract tumours
- adult palliative care
- gastrointestinal imaging
- adult surgery
- adverse events
A middle aged woman presented to the emergency department with vomiting and diarrhoea for 5 days. She was diagnosed as stage IV lung adenocarcinoma with EGFR mutation. Two weeks ago, she just started a combination of erlotinib and crizotinib based on the discovery of MET amplification after failure of afatinib and subsequent chemotherapy treatment. At the emergency department, she appeared with acute ill-looking, low-grade fever (37.6°C), hypotension (SBP/DBP 87/57 mm Hg) and tachycardia (140 bpm). Physical examination showed a soft and mildly distended abdomen with hypoactive bowel sounds and no tenderness or rebounding pain. Laboratory tests revealed elevated C reactive protein (14.54 mg/dL) and …
Contributors C.J.C and C.I.S contributed to data analysis, literature search and initial manuscript writing. C.J.C, C.I.S, and C.H.C were involved in the management of the patient. C.L.W and C.H.C conceived and designed the analysis. C.L.W and C.H.C also reviewed the manuscript to its final shape. All authors have approved the final version.
Funding This work was supported by Taipei Veterans General Hospital, Taiwan (V109A-003), and the Ministry of Health and Welfare, Taiwan (MOHW109-TDU-B-211-134019).
Competing interests C.H.C had received honoraria from AstraZeneca, Boehringer Ingelheim, Pfizer, and Roche. Other authors had no conflicts of interest to disclose.
Provenance and peer review Not commissioned; internally peer reviewed.